| Model Number |
100035-09 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Fluid Discharge (2686); Swelling/ Edema (4577)
| Date of Event |
10/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As reported, patient was diagnosed with left breast area of swelling and drainage.The surgeon did not identify any causal relationship between the post-op complication and the galaflex implant used to treat the patient.In an abundance of caution, events for which relatedness cannot be completely ruled out are processed for mdr reporting.Review of manufacturing records shows product was manufactured to specification.This mdr represent ae swelling and drainage (device#2).An additional mdr will be submitted to represent ae seroma (device#1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
As reported, patient was implanted with two galaflex devices (device #1 and device #2) on (b)(6) 2019.On (b)(6) 2020 patient was diagnosed with left breast area of swelling and drainage (device #2).Patient self-treated for 2 weeks with antibiotics on-hand (cephalexin).As reported, the treating surgeon identified the condition of the swelling and drainage as not caused by the use of the galaflex (p4hb) implant used to treat the patient.